# SDR DALA2023122810679

- Difficulty date: December 25, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,394 hours, 19,632 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 BULK CARGO SHEAR TIE FOUND CORROSION AT STA1480 BETWEEN S39L AND S39R, CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER SRM51-40-02 (0125184)
